# SDR COMA0760467

- Difficulty date: July 3, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 18,594 hours, 16,489 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 06452353
- Condition: Faulty
- Location: Right Engine
- Part time: 4,418 hours, 3,618 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5356 - REJECTED TAKEOFF AT 60 KTS.  RECEIVED GEN 2 CAUTION MESSAGE.  REPLACED NR 2 IDG AND TEMP BULB.
